| Model Number |
8884721252 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
Event or Problem Description
The customer reported that when going to take off the stylet, the stylet tip falls off.The nurse was punctured and bled.The nurse reported it to employee health.No actions needed as the patient did not have an active gi bleed therefore it was not considered an exposure.No treatment needed.
Additional Manufacturer Narrative
On 29-sep-2021 the facility stated that the sample was lost and will not be sent for evaluation.The facility also provided the lot number of the affected device and stated that no additional information is known.Based on the provided lot number, it was determined that the product number was reported incorrectly on the initial report.This report is being sent to correct the following information: d1 brand name; d3 manufacturer name, city and state; d4 model number; d4 catalog number; d4 lot number, d4 unique identifier (udi);g1 manufacturing site name and address.